MAUDE Adverse Event Report: ARTHREX, INC. PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0; NON-DEGRADABLE FIXATN FASTENER
Model Number PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/15/2025, a sales representative reported via email that an ar-2290 proximal tenodesis implant system experienced an issue during use.When attempting to deploy the sub-pec button, the button released prematurely.Attempts to re-thread the button onto the inserter were unsuccessful, as the threads would not hold the button in place despite multiple attempts.The implant was abandoned, and a new implant kit was opened to use a new button and inserter.After the procedure, additional attempts were made without success.This was discovered during a procedure on (b)(6) 2025.Additional information was received on 10/20/2025: during a shoulder arthroscopy with sub-pectoral tenodesis performed on (b)(6) 2025, the button prematurely detached while being inserted into the patient.The button was removed, and an attempt was made to reattach it to the inserter, which was unsuccessful.As a result, the anchor was removed and not reinserted.No pieces broke off inside the patient due to the issue, and there were no retained fragments.The surgery experienced a brief delay of approximately 8 minutes due to efforts to re-thread the button.The surgeon ultimately discontinued use of the initial implant and opened a new one, completing the procedure without further issues.No additional anesthesia was administered, and no photographs were taken of the event.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-2290 batch 15484782 was received for evaluation.Visual inspection revealed no damage to the devices.However, the device was received without the button attached to the tip.A functional test was performed by inserting the needle inside the shaft the most likely cause of the reported failure is a user error.Direction for use dfu-0314-eor3_fmt_en.Biceps tenodesis implant systems g.Precautions 3.Loop and button should be properly oriented during passing and fixation, per technique guide, in order to function properly.

Brand Name
PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23406316
Report Number1220246-2025-04858
Device Sequence Number14678002
Product Code MBI
UDI-Device Identifier00888867026698
UDI-Public00888867026698
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K123341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROXIMAL TENODESIS IMPLANT SYSTEM REV: 0
Device Catalogue NumberAR-2290
Device Lot Number15484782
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown